К вариационному методу для квазиконформных отображений.

В.Я. Гутлянский; В.И. Рязанов

Sibirskij matematiceskij zurnal (1987)

  • Volume: 28, Issue: 1, page 81-85
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Гутлянский, В.Я., and Рязанов, В.И.. "К вариационному методу для квазиконформных отображений.." Sibirskij matematiceskij zurnal 28.1 (1987): 81-85. <http://eudml.org/doc/62788>.

author = {Гутлянский, В.Я., Рязанов, В.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {quasilinear Beltrami equation; Gateaux derivative},
language = {rus},
number = {1},
pages = {81-85},
publisher = {Izd. AN SSSR},
title = {К вариационному методу для квазиконформных отображений.},
url = {http://eudml.org/doc/62788},
volume = {28},
year = {1987},

AU - Гутлянский, В.Я.
AU - Рязанов, В.И.
TI - К вариационному методу для квазиконформных отображений.
JO - Sibirskij matematiceskij zurnal
PY - 1987
VL - 28
IS - 1
SP - 81
EP - 85
LA - rus
KW - quasilinear Beltrami equation; Gateaux derivative
UR - http://eudml.org/doc/62788
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.